# SDR UIEA2024040500237

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 125,611 hours, 21,370 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING - SKIN PNL, RH WING INBD AILERON OUTBD TE UPPER SKIN WBL 515( 1. PERFORM REPAIR OF CHAFING SKIN DAMAGE AT R/H WING INBD AILERON T/E OUTBD SIDE. PLEASE REFER TO THE JOB CARD ATTACHING SHEET FOR DETAILED REWORK INFORMATION. 2. CONDITION CHECK IS SATISFACTORY )
